# SDR DL72S010167

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 46,927 hours, 28,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, TWO .25 INCH CRACKS IN THE NUMBER 6 SLAT LOWER COVE SKIN ATTACH ANGLE.  REPAIRED PER MM 57-54-000-8.
